# SDR SWIA202158525

- Difficulty date: March 18, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Bs 310 Lbl27-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON AFT/OTBD WARDROBE FLOOR MOUNT ATTACHED TO FLOOR SUPPORT BEAM FS 310.00 BETWEEN LBL27 Â€“ LBL36     (C-CHECK RO 5/25/2021)    REMOVED CORROSION ON AFT/OTBD WARDROBE FLOOR MOUNT FITTING, CORROSION FOUND TO BE OUT OF LIMITS. REMOVED DAMAGED FLOOR MOUNT FITTING AND INSTALLED NEW FITTING (P/N SH670-32148-3) REF CRJ-900 SRM 51-21-06-001-001-A01, CRJ-900 SRM 53-21-43-101-001-A03, CRJ-900 SRM 51-42-21-001-001-A01, CRJ-900 SRM 51-40-11-001-001-A01, CRJ-900 SRM 51-25-16-001-001-A01 AND CRJ-900 SRM 51-21-11-001-001-A01 AND DWG. # SH670-32120 REV A. COMPLIED WITH 51-900-1002-SKY. SEE CONTINUATION FOR DETAILS.
